Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Uniform approximation theorems for real-valued continuous functions

Loading...
Thumbnail Image

Full text at PDC

Publication date

1991

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Universidad de Extremadura, Departamento de Matemáticas
Citations
Google Scholar

Citation

Abstract

From the introduction: "We study the uniform closure of a linear subspace of real-valued functions and we obtain, in particular, a necessary and sufficient condition for uniform density in C(X). These results generalize, for the unbounded case, those obtained by J. L. Blasco and A. Moltó [Ann. Mat. Pura Appl. (4) 134 (1983), 233–239 for the bounded case. The approximation technique used by them (essentially the same one used in papers by Tietze, S. Mrówka and G. J. O. Jameson) is also the starting point for us.''

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections